Angioedema Two Weeks After the Initial Administration of an ACE Inhibitor.

Authors:
Dr. Barbara Bellmann
Dr. Barbara Bellmann
Department of Medicine-Cardiology
Berlin | Germany

Dtsch Arztebl Int 2018 Mar;115(9):142

Download full-text PDF

Source
http://dx.doi.org/10.3238/arztebl.2018.0142DOI Listing
http://www.ncbi.nlm.nih.gov/pmc/articles/PMC5876543PMC
March 2018
2 Reads
3.61 Impact Factor

Publication Analysis

Top Keywords

initial administration
4
weeks initial
4
ace inhibitor
4
administration ace
4
angioedema weeks
4
inhibitor
1
administration
1
initial
1
angioedema
1
ace
1

Similar Publications

Current concepts of pharmacotherapy in hypertension: ACE inhibitor-related angioedema: can angiotensin-receptor blockers be safely used?

J Clin Hypertens (Greenwich) 2002 Sep-Oct;4(5):375-80

Department of Medicine, Division of Nephrology, Medical College of Virginia of Virginia Commonwealth University, Richmond, VA 23298, USA.

Angioedema is a well-recognized side effect of angiotensin-converting enzyme (ACE) inhibitor therapy. Angioedema can also be seen with angiotensin receptor blocker therapy but much less frequently than is the case with ACE inhibitors. For unclear reasons, ACE inhibitor-related angioedema occurs more commonly in black patients. Read More

View Article
February 2003

Angioedema associated with angiotensin-converting enzyme inhibitor use: outcome after switching to a different treatment.

Arch Intern Med 2004 Apr;164(8):910-3

Department of Internal Medicine, University of Milan, IRCCS Ospedale Maggiore, Via Pace 9, 20122 Milan, Italy.

Background: Angiotensin-converting enzyme (ACE) inhibitors are associated with angioedema episodes that are potentially life-threatening. Few data are available on the outcome of patients reporting this adverse effect when they are switched to another drug. Scattered reports of angioedema associated with angiotensin II receptor blocker (ARB) use question the safety of using these drugs in patients with ACE inhibitor-related angioedema. Read More

View Article
April 2004

Association of angiotensin-converting enzyme inhibitor-associated angioedema with transplant and immunosuppressant use.

Allergy 2010 Nov;65(11):1381-7

Division of Clinical Pharmacology, Department of Medicine, Vanderbilt University School of Medicine, Nashville, TN, USA.

Background: Immunosuppressants decrease circulating dipeptidyl peptidase IV (DPPIV) activity in transplant patients, and decreased DPPIV activity has been associated with angiotensin-converting enzyme (ACE) inhibitor-associated angioedema. One study has reported an increased incidence of ACE inhibitor-associated angioedema among transplant patients compared to published rates, while several case series report angioedema in patients taking specific immunosuppressant agents.

Objective: To test the hypothesis that transplant patients are at increased risk of ACE inhibitor-associated angioedema. Read More

View Article
November 2010

Angioedema from angiotensin-converting enzyme (ACE) inhibitor treated with complement 1 (C1) inhibitor concentrate.

Acta Anaesthesiol Scand 2006 Jan;50(1):120-2

Department of Anesthesiology, Nordland Hospital and University of Tromsø, Tromsø, Norway.

Background: Up to seven in every 1000 patients experience angioedema from angiotensin-converting enzyme (ACE) inhibitors, even after many years of use. In 2003, every 20th Norwegian used an ACE inhibitor.

Case Report: A 61-year-old woman with chronic obstructive pulmonary disease and a past acute myocardial infarction had used 7. Read More

View Article
January 2006